“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8557
School of Mathematics
  Title:   Minimal coverings of completely reducible groups
  Author(s):  A. Abdollahi (Joint with S. M. Jafarian Amiri)
  Status:   Published
  Journal: Publ. Math. Debrecen
  Vol.:  72
  Year:  2008
  Pages:   167-172
  Supported by:  IPM
Let G be a group that is a set-theortic union of finitely many proper subgroups. Cohn defined σ(G) to be the least integer m such that G is the union of m proper subgroups. Determining σ is an open problem for most non-solvable groups. In this paper we give a formula σ(G), where G is a completely reducible group.

Download TeX format
back to top
scroll left or right